Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 24, NWS Springfield, MO

April 13, 2018Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 13, 2018, 5:28 PM CDT for Stone County, Taney County, Missouri. It was in force for 47 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2018, 5:28 PM CDT (22:28 UTC)
Expired
Apr 13, 2018, 6:15 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 5:31 PM CDTHAIL 1.51 Ne Blue Eye, MOPICTURE FROM PUBLIC.
Apr 13, 5:42 PM CDTTSTM WND DMG1 E Hollister, MOCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 E HOLLISTER. NWS STORM SURVEY CONCLUDES THAT STRAIGHT-LINE WIND UPROOTED ONE TREE 18-24 IN DIAMETER. ANOTHER TREE WAS SPLIT. A LARGE SECTION OF FENCE WAS ALSO DESTROYED WITH MINOR SHINGLE DAMAGE TO A FEW HOUSES.
Apr 13, 5:42 PM CDTTSTM WND DMG1 E Hollister, MONWS STORM SURVEY CONCLUDES THAT STRAIGHT-LINE WIND UPROOTED ONE TREE 18-24 IN DIAMETER. ANOTHER TREE WAS SPLIT. A LARGE SECTION OF FENCE WAS ALSO DESTROYED WITH MINOR SHINGLE DAMAGE TO A FEW HOUSES.
Apr 13, 5:42 PM CDTTSTM WND GST 651 E Hollister, MOUPDATED TO INCLUDE WIND MAGNITUDE. NWS STORM SURVEY CONCLUDES THAT STRAIGHT-LINE WINDS ESTIMATED AT 65 MPH UPROOTED ONE TREE 18-24 IN DIAMETER. ANOTHER TREE WAS SPLIT. A LARGE SECTION OF FENCE WAS ALSO DESTROYED WITH MINOR SHINGLE DAMAGE TO A FEW HOUSES.
Apr 13, 5:49 PM CDTHAIL 1.754 Ene Ridgedale, MOPICTURE OF GOLFBALL SIZE HAIL NEAR HWY JJ AND PINETOP ROAD JUST EAST OF BRANSON AIRPORT.
Apr 13, 5:50 PM CDTTSTM WND GST 70Powersite, MONWS STORM SURVEY REVEALED THAT STRAIGHT-LINE WIND GUSTS OF 70 MPH SNAPPED MULTIPLE CEDAR TREES.
Apr 13, 5:55 PM CDTTSTM WND GST 704 Sse Powersite, MONWS STORM SURVEY CONCLUDED THAT STRAIGHT-LINE WINDS OF 70 MPH DAMAGED MULTIPLE BOAT DOCKS. THE DOCK OWNERS STATED THAT THE STRONG WINDS LASTED ABOUT 10 MINUTES.
Apr 13, 5:55 PM CDTHAIL 2.53 Sse Powersite, MOCORRECTS PREVIOUS HAIL REPORT FROM 3 SSE POWERSITE. GOLF BALL TO TENNIS BALL SIZE HAIL LASTED TEN MINUTES.
Apr 13, 5:55 PM CDTHAIL 2.53 Sse Powersite, MOGOLF BALL TO TENNIS BALL SIZE HAIL LASTED TEN MINUTES.
Apr 13, 5:56 PM CDTTSTM WND DMG1 E Forsyth, MOSHADOW ROCK DAMAGE TO THE DOCK, TREES DOWN, ROOF DAMAGE AND HWY 160 CLOSED DUE TO DAMAGE AND DEBRIS.
Apr 13, 5:56 PM CDTTSTM WND DMGOzark Beach, MO3 FOOT DIAMETER TREES DOWN EMPIRE PARK POWERSITE.
Apr 13, 6:00 PM CDTHAIL 1.55 Se Powersite, MOHOLES IN THE SIDING OF HOUSE AND SEVERAL NEIGHBORS HOUSES.
Apr 13, 6:02 PM CDTHAIL 1.75Kirbyville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:20 PM CDTTornado WatchSPC9 hr
Apr 13, 5:27 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 572 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
572 m²/s²
0-3 km storm-relative helicity
541 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

670 
WUUS53 KSGF 132228
SVRSGF
MOC209-213-132315-
/O.NEW.KSGF.SV.W.0024.180413T2228Z-180413T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
528 PM CDT FRI APR 13 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Taney County in southwestern Missouri...
  Southeastern Stone County in southwestern Missouri...

* Until 615 PM CDT

* At 527 PM CDT, a severe thunderstorm was located near Green Forest,
  or 9 miles east of Berryville, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Branson...                        Lake Taneycomo...
  Bull Shoals Lake...               Table Rock Lake...
  Table Rock State Park...          Hollister...
  Silver Dollar City...             Forsyth...
  Merriam Woods...                  Kissee Mills...
  Rockaway Beach...                 Bull Creek...
  Indian Point...                   Branson West...
  Taneyville...                     Table Rock...
  Kirbyville...                     Blue Eye...
  Coney Island...                   Powersite...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement 
agency. They will send your report to the National Weather Service 
office in Springfield.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

If on or near Table Rock Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri. A tornado watch also remains in effect until 100 AM CDT for
southwestern Missouri.

LAT...LON 3681 9330 3681 9288 3650 9288 3649 9289
      3650 9346
TIME...MOT...LOC 2227Z 219DEG 44KT 3640 9340 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
2 follow-up statements
253 
WWUS53 KSGF 132245
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
545 PM CDT FRI APR 13 2018

MOC209-132254-
/O.CAN.KSGF.SV.W.0024.000000T0000Z-180413T2315Z/
Stone MO-
545 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STONE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri. A tornado watch also remains in effect until 100 AM CDT for
southwestern Missouri.

LAT...LON 3681 9320 3681 9288 3650 9288 3649 9289
      3650 9330 3662 9331
TIME...MOT...LOC 2244Z 219DEG 44KT 3657 9323 

$$

MOC213-132315-
/O.CON.KSGF.SV.W.0024.000000T0000Z-180413T2315Z/
Taney MO-
545 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR TANEY COUNTY...

At 544 PM CDT, a severe thunderstorm was located near Hollister, or
near Branson, moving northeast at 50 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Branson...                        Lake Taneycomo...
Bull Shoals Lake...               Table Rock Lake...
Table Rock State Park...          Hollister...
Forsyth...                        Merriam Woods...
Kissee Mills...                   Rockaway Beach...
Bull Creek...                     Taneyville...
Table Rock...                     Kirbyville...
Powersite...                      Ridgedale...
Bradleyville...                   Ozark Beach...
Walnut Shade...                   Edgewater Beach...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

If on or near Table Rock Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri. A tornado watch also remains in effect until 100 AM CDT for
southwestern Missouri.

LAT...LON 3681 9320 3681 9288 3650 9288 3649 9289
      3650 9330 3662 9331
TIME...MOT...LOC 2244Z 219DEG 44KT 3657 9323 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

Hatch
352 
WWUS53 KSGF 132259
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
559 PM CDT FRI APR 13 2018

MOC213-132315-
/O.CON.KSGF.SV.W.0024.000000T0000Z-180413T2315Z/
Taney MO-
559 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR TANEY COUNTY...

At 558 PM CDT, a severe thunderstorm was located over Forsyth, moving
northeast at 50 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Branson...                        Lake Taneycomo...
Bull Shoals Lake...               Table Rock Lake...
Table Rock State Park...          Hollister...
Forsyth...                        Merriam Woods...
Kissee Mills...                   Rockaway Beach...
Bull Creek...                     Taneyville...
Table Rock...                     Kirbyville...
Powersite...                      Ridgedale...
Bradleyville...                   Ozark Beach...
Walnut Shade...                   Edgewater Beach...

A tornado warning remains in effect for southeastern Taney County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri. A tornado watch also remains in effect until 100 AM CDT for
southwestern Missouri.

LAT...LON 3681 9320 3681 9288 3650 9288 3649 9289
      3650 9330 3662 9331
TIME...MOT...LOC 2258Z 219DEG 44KT 3671 9309 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

Hatch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:26 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 13, 3:26 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
326 PM CDT Fri Apr 13 2018

.SHORT TERM...(This evening through Saturday Night)
Issued at 234 PM CDT Fri Apr 13 2018

Thunderstorms have begun to fire along a dryline situated over
eastern Kansas which is in advance of an upper level system
currently moving into western Kansas. Ahead of the front...strong
southerly winds are bringing in ample quantities of Gulf moisture
and associated instability. Ahead of the dryline within the warm
sector...there is still a bit of a cap...however...the 18z KSGF
sounding has lost about 6-7 C off of the 12z sounding.

Right now...large hail and wind will be the primary threat
although given the amounts of instability and shear...an isolated
tornado can not be ruled out either. Storms should be entering the
CWA by late afternoon but models are hinting that severe storms
could become more scattered after sunset.

The front and rain push through the area overnight with winds
veering around to a more westerly direction. With the frontal
passage...temperatures will be much cooler on Saturday with highs
generally in the 50s. As the upper low pushes through Saturday
night...could see some residual moisture wrap around in the cold
air. With low temperatures in the low 30s overnight Saturday...might
see a very light wintry mix during the overnight hours.

.LONG TERM...(Sunday through Friday)
Issued at 234 PM CDT Fri Apr 13 2018

As this system exits the region on Sunday...upper level ridging
begins to build back over the area. Sunday will be the coldest day
of the period with highs not climbing out the 40s. Winds begin to
back around to the south on Monday which will signal the start of
the next warming trend. By Tuesday...highs should once again be
back into the 70s and then remain in the 60s the remainder of the
week. The next chance of rain approaches the area by Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1157 AM CDT Fri Apr 13 2018

Had some showers and a few thunderstorms develop over the TAF
sites earlier this morning but these have since moved out of the
area. This activity will redevelop later this afternoon around 21z and
exit the TAF sites anyway around 04z. In addition...strong and
gusty southerly winds will also persist through the afternoon.

Once the dry slot moves in...ceilings will lift and winds will
relax a bit and become southwesterly.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 6 PM CDT this evening for MOZ066>068-077>080-
     088>091-093>095-101>103.

KS...Wind Advisory until 6 PM CDT this evening for KSZ073-097-101.

&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Gaede
Hazardous weather outlook, Apr 13, 3:50 PM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
350 PM CDT Fri Apr 13 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-142100-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
350 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

  Windy conditions will continue through early this evening with
  southerly winds of 25 to 35 mph with gusts to near 45 mph in
  southwest Missouri and southeastern Kansas.

  Strong to severe thunderstorms will be possible through the
  evening hours across the area. Some of the more intense supercell
  thunderstorms may produce hail up to the size of baseballs,
  damaging wind gusts up to 70 mph and isolated tornadoes. Any line
  segments that move to the north and northeast will be capable of
  producing damaging winds and isolated tornadoes. Supercell
  thunderstorms will be the more common storm mode west of US
  Highway 65 with line segments more favored east of US Highway 65.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Another freeze is possible Saturday night however chances are
  higher Sunday night.

  Gusty southwest winds of 30 mph will be possible over southeast
  Kansas and western Missouri on Tuesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  areas mainly west of highway 65 over southwest Missouri and then
  later this evening for the eastern Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Raberding

In the hours before

Special weather statement, Apr 13, 3:21 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Springfield MO
321 PM CDT FRI APR 13 2018

MOZ101-102-132100-
Barry MO-McDonald MO-
321 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCDONALD AND SOUTHERN
BARRY COUNTIES UNTIL 400 PM CDT...

At 319 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bentonville, moving northeast at 65 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm. The weather station at Siloam Springs Arkansas reported
a wind gust of 59 mph with this storm at 310 pm.

Locations impacted include...
Roaring River State Park...       Table Rock Lake...
Cassville...                      Shell Knob...
Seligman...                       Exeter...
Garfield...                       Butterfield...
Washburn...                       Gateway...
Golden...                         Emerald Beach...
Eagle Rock...                     Chain-O-Lakes...
Arrow Point...                    Wayne...
Powell...                         Ridgley...
Rocky Comfort...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri.

LAT...LON 3650 9429 3675 9416 3678 9371 3652 9358
      3649 9358
TIME...MOT...LOC 2019Z 223DEG 55KT 3638 9423

Hatch
Local storm report, Apr 13, 4:11 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             2 SW CASSVILLE          36.66N 93.89W
04/13/2018  E1.00 INCH       BARRY              MO   EMERGENCY MNGR

&&

JR
Special weather statement, Apr 13, 5:11 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Springfield MO
511 PM CDT FRI APR 13 2018

MOZ103-104-132245-
Taney MO-Stone MO-
511 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TANEY AND SOUTHEASTERN
STONE COUNTIES UNTIL 545 PM CDT...

At 506 PM CDT, Doppler radar was tracking a severe thunderstorm near
Marble, or 10 miles south of Berryville, moving northeast at 65 mph.
This storm has had a history of producing large hail and a possible
tornado near the city of Mountainburg Arkansas. The storm will
approach the Missouri state line around 530 PM.

Locations impacted include...
Branson...                        Lake Taneycomo...
Table Rock Lake...                Table Rock State Park...
Hollister...                      Silver Dollar City...
Kimberling City...                Forsyth...
Merriam Woods...                  Reeds Spring...
Rockaway Beach...                 Bull Creek...
Indian Point...                   Branson West...
Table Rock...                     Kirbyville...
Coney Island...                   Blue Eye...
Powersite...                      Lampe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.

If on or near Table Rock Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri.

LAT...LON 3673 9343 3678 9313 3656 9304 3649 9312
      3650 9358
TIME...MOT...LOC 2206Z 215DEG 56KT 3622 9362

Hatch
Special weather statement, Apr 13, 5:13 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Springfield MO
513 PM CDT FRI APR 13 2018

KSZ097-101-132300-
Cherokee KS-Crawford KS-
513 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND SOUTHEASTERN
CRAWFORD COUNTIES UNTIL 600 PM CDT...

At 513 PM CDT, Doppler radar was tracking a strong thunderstorm over
Oswego, moving northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Pittsburg...                      Frontenac...
Columbus...                       Girard...
Cherokee...                       Weir...
Sherman...                        Scammon...
Chicopee...                       Mccune...
West Mineral...                   Roseland...
Beulah...                         Lawton...
Carona...                         Lone Oak...
Skidmore...                       Hallowell...
Sherwin...                        Faulkner...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 1000 PM CDT for southeastern
Kansas.

LAT...LON 3732 9507 3752 9487 3745 9463 3721 9462
      3703 9507
TIME...MOT...LOC 2213Z 231DEG 33KT 3714 9510

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:21 PM CDTSpecial Weather StatementSGFBarry39 min
Apr 13, 3:47 PM CDTSevere Thunderstorm WarningSGFBarry20 min
Apr 13, 5:11 PM CDTSpecial Weather StatementSGFStone34 min
Apr 13, 5:49 PM CDTTornado WarningSGFTaney26 min
Apr 13, 6:03 PM CDTTornado WarningSGFChristian, Douglas, Taney27 min
Apr 13, 6:06 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon14 min
Apr 13, 6:26 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney49 min
Apr 13, 6:45 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.